# SDR CA080218003

- Difficulty date: February 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 252 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Hartzl HCF3YR1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 30A01002203202
- Condition: Misinstalled
- Location: Mlg Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS FOUND DURING AN INSP OF THE FLOATS THAT THE MLG INDICATOR COVERS COULD BE INSTALLED ON THE WRONG FLOAT.  IF INSTALLED INCORRECTLY THE GEAR INDICATION IS REVERSED.
